Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Binghamton, NY
NWS Binghamton, NY issued this special weather statement at Jun 30, 2015, 8:21 PM EDT for Pike County, Pennsylvania. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 30, 2015, 9:45 PM EDT
- In force
- 84 min
- Issued by
- NWS Binghamton, NY
County Pike County, PA
The radar
The Binghamton radar (KBGM), 136 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WWUS81 KBGM 010021
SPSBGM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT TUE JUN 30 2015
PAZ048-010145-
PIKE PA-
821 PM EDT TUE JUN 30 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHERN PIKE COUNTY...
* AT 818 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
THUNDERSTORMS ACROSS PARTS OF SOUTHERN PIKE COUNTY.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
PORT JERVIS...BUSHKILL...MILFORD...DINGMANS FERRY...PECKS POND...
TWIN LAKES AND TAMIMENT.
RADAR ESTIMATED RAINFALL IS 1 TO 3 INCHES. ANOTHER 1 TO 2 INCHES IS
POSSIBLE IN THE NEXT 3 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.
TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.
&&
LAT...LON 4114 7508 4115 7515 4125 7513 4125 7528
4142 7495 4133 7479 4131 7480 4129 7483
4123 7487 4121 7486 4116 7490 4108 7503
TIME...MOT...LOC 0018Z 180DEG 0KT 4103 7514 4118 7546
$$
TACWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Jun 30, 7:54 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 30, 7:54 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 754 PM EDT TUE JUN 30 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT AS UPPER LEVEL DISTURBANCES CROSS THE REGION. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ON WEDNESDAY AS A COLD FRONT CROSSES THE AREA. HIGH PRESSURE WILL PROVIDE FAIR WEATHER FOR THE END OF THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... 645 PM UPDATE... SVR TSTORM WATCH CONTINUES UNTIL 8PM FOR NEPA AND SULLIVAN CO NY...THOUGH AT THIS POINT LOCALIZED HEAVY RAINFALL /ESPECIALLY PIKE COUNTY/ APPEARS TO THE BE MORE OF A CONCERN. IT IS LIKELY THAT WE WILL BE ABLE TO DROP THE WATCH AT 8PM AS SCHEDULED...MEANWHILE...WE ALREADY HAVE A STATEMENT OUT FOR PIKE COUNTY REGARDING LOCALIZED HEAVY RAIN AND WILL KEEP A CLOSE EYE ON THAT AREA. FURTHER NORTH...CONVECTION HAS BEEN PRETTY WIDELY SCATTERED THOUGH WE DO HAVE A HEAVY RAINER CARRYING ACROSS NORTHERN ONONDAGA AT THIS TIME. MEANWHILE...WELL MARKED WAVE NOW IN WESTERN PA WILL MOVE THROUGH BETWEEN 10PM-2AM TO CAUSE ADDITIONAL SHOWERS-EMBEDDED THUNDER. IF THINGS HOLD TOGETHER...AS MENTIONED BELOW...SHORT FUSED FLASH FLOOD WATCH COULD BE NECESSARY FOR AREAS ALREADY GETTING DECENT RAIN BEFOREHAND. PREVIOUS DISCUSSION... AT 4 PM...SFC ANALYSIS SHOWS A WARM FRONT DRAPED ACROSS THE ERN CWA FROM THE VCNTY OF SYR DOWN THROUGH THE SUSQUEHANNA REGION INTO NE PA. THIS BOUNDARY WILL MAKE SLOW PROGRESS EAST THROUGH EVENING. ACTIVITY ALONG AND EAST OF THIS BOUNDARY IS WIDESPREAD WITH JUST SCATTERED CONVECTION ELSEWHERE. INSTABILITY AND LOW LEVEL SHEAR IS BEST ACROSS NE PA AND SRN NY WHERE THE WATCH CURRENTLY RESIDES. BY EARLY EVENING INSTABILITY AND LOW LEVEL SHEAR WILL BOTH DECREASE, REDUCING THE THREAT FOR SVR WEATHER. A MOIST SW FLOW WILL CONTINUE OVER THE AREA THROUGH TONIGHT. A MID LEVEL SHORT WAVE CURRENTLY MOVING THROUGH OHIO WILL LIFT NE AND ACROSS THE FA LATER THIS EVENING. THIS FEATURE WILL KEEP CONVECTION GOING THROUGH AT LEAST LATE EVENING. DUE TO RECENT WET WEATHER IF THIS SECOND ROUND OF CONVECTION TAKES AIM AT NE PA A SHORT FUSE FLASH FLOOD WATCH MAY BE NEEDED. ON WEDNESDAY...H5 TROF AND SFC COLD FRONT WILL MOVE THROUGH FA DURING THE LATE MORNING THROUGH AFTERNOON PERIOD. WIDESPREAD TO SCATTERED CONVECTION WILL OCCUR WITH THIS BOUNDARY. INSTABILITY LOOKS BEST FROM I81 EAST WHERE THE ATMOSPHERE WILL HAVE THE LONGEST TIME TO DESTABILIZE. BULK SHEAR VALUES AND MID LEVEL FLOW NOT AS SIGNIFICANT AS TODAY BUT STORMS MAINLY EAST OF I81 COULD PRODUCE SOME GUSTY WINDS. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... UPPER LEVEL TROF WILL REMAIN OVER THE NE THROUGH THURSDAY FOLLOWED BY UPPER LEVEL RIDGING THURSDAY NIGHT AND FRIDAY. AT THE SFC HIGH PRES OVER THE UPPER GREAT LAKES WILL SLOWLY BUILD SOUTH OVER THE FA BRINGING A PERIOD OF DRY WEATHER. THURSDAY WILL BE COOL UNDER NW FLOW AND MAX TEMPS IN THE LOWER TO MIDDLE 70S CNTRL NY AND MID/UPR 70S OVER NE PA. ON FRIDAY, ABUNDANT SUNSHINE WILL ALLOW TEMPS TO REACH SEASONAL NORMALS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A TROF OVER LOWER ONTARIO WILL PRESS EASTWARD ON SATURDAY, CAUSING A FEW SHOWERS AND THUNDERSTORMS LATER SATURDAY OVER NY AND PA. A WEAK RIDGE WILL REBUILD FOR SUNDAY, WITH TEMPERATURES PUSHING INTO THE 80S. THE RIDGE WILL KEEP WEATHER FAIR INTO MONDAY BEFORE THE NEXT TROF SWINGS INTO THE REGION NEXT WEEK. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... 00Z UPDATE... LEFTOVERS OF AFTERNOON CONVECTION ARE PESTERING THE TERMINALS EARLY IN THE TAF PERIOD...AND THEN MORE SHRA-EMBEDDED TSRA LATER THIS EVENING ASSOCIATED WITH A WAVE ALOFT. WITH THE CONVECTION MVFR TO BRIEF IFR CONDITIONS ARE POSSIBLE /CIG AND VIS/...THEN BEHIND IT...FUEL ALT CIGS WILL SETTLE ACROSS THE TERMINALS...AND EVEN EVENTUAL IFR KBGM-KELM-KAVP. IMPROVEMENT WILL OCCUR 12Z-15Z BUT A COLD FRONT WILL PASS THROUGH WITH NEW SHRA- TSRA SHORTLY THEREAFTER. PROB30 GROUPS INSERTED FOR ALL EXCEPT KAVP WHERE CONFIDENCE IS LESS...SEE INDIVIDUAL TAFS FOR TIMING SPECIFICS. GENERALLY SPEAKING FOR WINDS...LIGHT SE TO S OR VARIABLE THIS EVENING...VEERING SW INTO WED MORNING THEN W BEHIND COLD FRONT DURING THE DAY WITH GUSTS INTO MID TEENS RANGE. .OUTLOOK... WED NGT-EARLY THU...EARLY MORNING LOW CLOUDS OR FOG POSSIBLE FOR SEVERAL TERMINALS...ESPECIALLY VALLEYS LIKE KELM. MID MORNING THU THROUGH FRI...MAINLY VFR. SAT...CHANCE OF SCT SHRA/TSRA AND ASSOCIATED RESTRICTIONS. SUN...MAINLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...MDP/RRM SHORT TERM...RRM LONG TERM...DJP AVIATION...MDP
Hazardous weather outlook, Jun 30, 8:07 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 807 PM EDT TUE JUN 30 2015 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-020015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 807 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVERNIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER...LOCALIZED HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL MOVE THROUGH THE REGION WITH SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME STORMS COULD CONTAIN STRONG GUSTY WINDS...ESPECIALLY EAST OF I-81. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR WEDNESDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT IF HEAVY RAINFALL AMOUNTS OR LOCALIZED FLOODING OCCURS OVERNIGHT. ALSO...SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY.
In the hours before
Special weather statement, Jun 30, 4:03 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT TUE JUN 30 2015
PAZ044-047-302100-
LACKAWANNA PA-LUZERNE PA-
403 PM EDT TUE JUN 30 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT CENTRAL LUZERNE AND CENTRAL
LACKAWANNA COUNTIES...
* AT 402 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
THUNDERSTORMS ACROSS PARTS OF CENTRAL LUZERNE AND CENTRAL
LACKAWANNA COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
SCRANTON...WILKES-BARRE...BERWICK...PITTSTON...MUHLENBERG...
DUNMORE...OLD FORGE...DICKSON CITY...MOOSIC...OLYPHANT...CLARKS
SUMMIT...EDWARDSVILLE...LUZERNE...WEST WYOMING...NESCOPECK...CLARKS
GREEN...SLOCUM...SUGAR NOTCH...ELMHURST AND SHICKSHINNY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.
TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.
LAT...LON 4105 7623 4114 7623 4113 7627 4117 7630
4152 7567 4143 7548 4094 7620 4095 7621
TIME...MOT...LOC 2002Z 180DEG 0KT 4113 7634 4098 7623
TACSpecial weather statement, Jun 30, 4:51 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT TUE JUN 30 2015
PAZ048-302145-
PIKE PA-
451 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL PIKE COUNTY ...
* AT 451 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ECHO LAKE...OR 12 MILES EAST OF MOUNT POCONO...MOVING
NORTHEAST AT 30 MPH.
* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
BUSHKILL AROUND 500 PM EDT.
PECKS POND AROUND 515 PM EDT.
DINGMANS FERRY AROUND 520 PM EDT.
GREELEY AROUND 535 PM EDT.
MILFORD AROUND 540 PM EDT.
PORT JERVIS...MATAMORAS AND SHOHOLA AROUND 545 PM EDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4114 7508 4115 7515 4126 7514 4148 7496
4147 7491 4144 7489 4144 7481 4142 7480
4142 7473 4140 7474 4136 7469 4132 7479
4113 7493 4108 7503
TIME...MOT...LOC 2051Z 216DEG 24KT 4110 7512
DJPSpecial weather statement, Jun 30, 5:15 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT TUE JUN 30 2015
NYZ018-302215-
ONONDAGA NY-
515 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN ONONDAGA COUNTY ...
* AT 515 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CATO...OR 7 MILES NORTH OF NEW YORK THRUWAY EXIT 40...MOVING
EAST AT 25 MPH.
* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
JORDAN AROUND 520 PM EDT.
LYSANDER AND PLAINVILLE AROUND 525 PM EDT.
BALDWINSVILLE AROUND 540 PM EDT.
LIVERPOOL...GALEVILLE AND NEW YORK STATE FAIRGROUNDS AROUND 555 PM
EDT.
SYRACUSE AROUND 605 PM EDT.
CICERO AROUND 610 PM EDT.
BRIDGEPORT AROUND 615 PM EDT.
LAT...LON 4320 7608 4320 7605 4317 7598 4309 7598
4309 7592 4305 7592 4307 7649 4310 7650
4311 7647 4322 7648 4323 7630 4320 7627
4324 7627 4320 7622 4322 7620 4327 7621
TIME...MOT...LOC 2115Z 266DEG 20KT 4316 7652
DJPSpecial weather statement, Jun 30, 6:04 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
604 PM EDT TUE JUN 30 2015
PAZ048-302300-
PIKE PA-
604 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PIKE COUNTY ...
* AT 604 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALPINE MOUNTAIN...OR 9 MILES EAST OF MOUNT POCONO...MOVING
NORTHEAST AT 20 MPH.
* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
BUSHKILL AROUND 625 PM EDT.
DINGMANS FERRY AROUND 655 PM EDT.
MILFORD AROUND 700 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4114 7508 4115 7515 4125 7513 4125 7516
4144 7489 4132 7479 4131 7480 4129 7483
4116 7490 4108 7503
TIME...MOT...LOC 2204Z 233DEG 16KT 4113 7517
DJPSpecial weather statement, Jun 30, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT TUE JUN 30 2015
PAZ048-010145-
PIKE PA-
821 PM EDT TUE JUN 30 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHERN PIKE COUNTY...
* AT 818 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
THUNDERSTORMS ACROSS PARTS OF SOUTHERN PIKE COUNTY.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
PORT JERVIS...BUSHKILL...MILFORD...DINGMANS FERRY...PECKS POND...
TWIN LAKES AND TAMIMENT.
RADAR ESTIMATED RAINFALL IS 1 TO 3 INCHES. ANOTHER 1 TO 2 INCHES IS
POSSIBLE IN THE NEXT 3 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.
TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.
&&
LAT...LON 4114 7508 4115 7515 4125 7513 4125 7528
4142 7495 4133 7479 4131 7480 4129 7483
4123 7487 4121 7486 4116 7490 4108 7503
TIME...MOT...LOC 0018Z 180DEG 0KT 4103 7514 4118 7546
TACThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:26 PM EDT | Special Weather Statement | BGM | Oswego | 49 min |
| Jun 30, 8:58 PM EDT | Special Weather Statement | BGM | Chenango | 62 min |
| Jun 30, 9:20 PM EDT | Special Weather Statement | BGM | Oneida | 85 min |
| Jun 30, 9:27 PM EDT | Flash Flood Warning | BGM | Onondaga | 6 hr |
| Jun 30, 9:27 PM EDT | Special Weather Statement | BGM | Tioga | 93 min |
| Jun 30, 9:56 PM EDT | Special Weather Statement | BGM | Broome | 94 min |
| Jun 30, 10:41 PM EDT | Special Weather Statement | BGM | Oneida | 94 min |
| Jun 30, 11:50 PM EDT | Special Weather Statement | BGM | Sullivan | 70 min |
| Jul 1, 12:42 AM EDT | Flash Flood Watch | BGM | Sullivan | 5 hr |
| Jul 1, 12:42 AM EDT | Special Weather Statement | BGM | Otsego | 33 min |
| Jul 1, 1:14 AM EDT | Special Weather Statement | BGM | Delaware | 31 min |
| Jul 1, 3:05 AM EDT | Special Weather Statement | BGM | Sullivan | 25 min |
| Jun 30, 8:55 PM EDT | Special Weather Statement | BGM | Luzerne | 65 min |
| Jun 30, 10:26 PM EDT | Special Weather Statement | BGM | Wyoming | 64 min |
| Jun 30, 10:36 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 54 min |
| Jun 30, 11:31 PM EDT | Special Weather Statement | BGM | Lackawanna | 74 min |
| Jun 30, 11:42 PM EDT | Special Weather Statement | BGM | Wayne | 48 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.